# SDR IXXA2024070201

- Difficulty date: July 2, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N227AZ
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 106,452 hours, 18,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141T831Y12
- Condition: Corroded
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SCUFF PLATE SUPPORT CORRODED.
